MedUni Wien  |  Intranet  |  MedUni Wien - Shop  |  Universitätsbibliothek  |  AKH Wien

Nils Haug - Publications

6 N. Haug, S. Thurner, A. Kautzky-Willer, M. Gyimesi, and P. Klimek
Identification of gatekeeper diseases on the way to cardiovascular mortality
2019 (in review) [bib]

@ARTICLE{haug2019igd,
  author = {Haug, N.~ and Thurner, S.~ and Kautzky-Willer, A.~ and Gyimesi, M.~ and Klimek, P.~},
  title = {Identification of gatekeeper diseases on the way to cardiovascular mortality},
  journal = {},
  year = {2019},
  note = {in review}
}


5 N. Haug and T. Prellberg
Multicritical Scaling in a Lattice Model of Vesicles
2018 (in review) [bib]

@ARTICLE{haug2018msl,
  author = {Haug, N.~ and Prellberg, T.~},
  title = {Multicritical Scaling in a Lattice Model of Vesicles},
  journal = {},
  year = {2018},
  note = {in review},
  url = {https://arxiv.org/abs/1807.10043}
}


4 N. Haug, A.O. Daalhuis, and T. Prellberg
Higher-order Airy scaling in deformed Dyck paths
Journal of Statistical Physics 166, 1193-1208, (2016) [bib]

@ARTICLE{haug2016has,
  author = {Haug, N.~ and Daalhuis, A.O.~ and Prellberg, T.~},
  title = {Higher-order Airy scaling in deformed Dyck paths},
  journal = {Journal of Statistical Physics},
  year = {2016},
  volume = {166},
  number = {5},
  pages = {1193--1208},
  url = {https://arxiv.org/abs/1606.06983}
}


3 N. Haug, T. Prellberg, and G. Siudem
Area-width scaling in generalised Motzkin paths
Physica A 482, 611-620, (2017) [bib]

@ARTICLE{haug2017asg,
  author = {Haug, N.~ and Prellberg, T.~ and Siudem, G.~},
  title = {Area-width scaling in generalised Motzkin paths},
  journal = {Physica A},
  year = {2017},
  volume = {482},
  pages = {611--620},
  url = {https://arxiv.org/abs/1605.09643}
}


2 N. Haug and T. Prellberg
Uniform asymptotics of area-weighted Dyck paths
Journal of Mathematical Physics 56, 043301, (2015) [bib]

@ARTICLE{haug2015uaa,
  author = {Haug, N.~ and Prellberg, T.~},
  title = {Uniform asymptotics of area-weighted Dyck paths},
  journal = {Journal of Mathematical Physics},
  year = {2015},
  volume = {56},
  pages = {043301},
  url = {https://arxiv.org/abs/1412.5108}
}


1 N. Haug, S. Nechaev, and M. Tamm
From generalized directed animals to the asymmetric simple exclusion process
Journal of Statistical Mechanics: Theory and Experiment 10, 10013, (2014) [bib]

@ARTICLE{haug2014gda,
  author = {Haug, N.~ and Nechaev, S.~ and Tamm, M.~},
  title = {From generalized directed animals to the asymmetric simple exclusion process},
  journal = {Journal of Statistical Mechanics: Theory and Experiment},
  year = {2014},
  volume = {10},
  pages = {10013},
  url = {https://arxiv.org/abs/1210.8060}
}


to top